# SDR AALA201708149046

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 8,760 hours, 938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: AA1154
- Condition: Cracked
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FOUND AFT CABIN MEGAPHONE HANDLE CRACKED.  R & R AFT CABIN MEGAPHONE WITH A SERVICEABLE UNIT PER 25-64-02.
